Posted by Flame on April 14, 2006, at 13:09:41
In reply to Re: Husband Giving Up ..., posted by SLS on April 14, 2006, at 12:57:37
I appreciate your explanation.
Of course I know the responses to different meds are totally individual. I guess I was just wondering what the "general" thoughts about remeron were .. and you gave that to me. (Thanks!)
I just did another search on the remeron and it mentions weight gain as a problem. My husband has gained at least 25 pounds since he started on his Effexor, ambien and mirapex regimen. I am sure that we can attribute a good deal of that to all of the alcohol he is drinking .. (?) Also, when he gets home from drinking, he quickly takes his ambien/mirapex meds and eats his way through the kitchen. (He eats and eats!) I have heard that this is a side effect of ambien. Anyway .. he is very close to being 275 pounds on a 6 ft frame. He DOES NOT need to be gaining any more weight.
I know .. a lot of questions .. and all in regards to the individual situations. Something that I would like to pose to my husbands doctor, IF I can get that chance ...